# SDR DALA2023062905227

- Difficulty date: June 27, 2023
- Submitted: June 29, 2023
- Operation: Air carrier
- Aircraft: N721TW
- Make and model: Boeing 757231
- Aircraft serial: 29954
- Aircraft time: 85,085 hours, 21,958 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6810 4 LEFT DOOR SLIDE LITE STAYED ILLUMINATED AFTER DOOR DISARMED. CORRECTIVE ACTION: REMOVED DEBRIS. (4144802)
